Integrable evolution equations in time-dependent domains

A. S. Fokas, Beatrice Pelloni

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We discuss the implementation of a method of solving initial boundary value problems in the case of integrable evolution equations in a time-dependent domain. This method is applied to a dispersive linear evolution equation with spatial derivatives of arbitrary order and to the defocusing nonlinear Schrödinger equation, in the domain l(t)<x<∞, 0<t<T, where l(t) is a given real sufficiently smooth function whose first derivative is monotonic, and T is a fixed positive constant.
Original languageEnglish
Pages (from-to)919-935
Number of pages17
JournalInverse Problems
Volume17
Issue number4
DOIs
Publication statusPublished - Aug 2001

Fingerprint Dive into the research topics of 'Integrable evolution equations in time-dependent domains'. Together they form a unique fingerprint.

  • Cite this